The inverse loop transform

Journal article

Publication Details

Author(s): Thiemann T
Journal: Journal of Mathematical Physics
Publication year: 1998
Volume: 39
Journal issue: 2
Pages range: 1236-1248
ISSN: 0022-2488


The loop transform in quantum gauge field theory can be recognized as the Fourier transform (or characteristic functional) of a measure on the space of generalized connections module gauge transformations. Since this space is a compact Hausdorff space, conversely, we know from the Riesz-Markov theorem that every positive linear functional on the space of continuous functions thereon qualifies as the loop transform of a regular Borel measure on the moduli space. In the present article we show how one can compute the finite joint distributions of a given characteristic functional, that is, we derive the inverse loop transform. (C) 1998 American Institute of Physics. [S002-2488(98)00302-8].

FAU Authors / FAU Editors

Thiemann, Thomas Prof. Dr.
Chair for Theoretical Physics III (Quantum Gravity)

How to cite

Thiemann, T. (1998). The inverse loop transform. Journal of Mathematical Physics, 39(2), 1236-1248.

Thiemann, Thomas. "The inverse loop transform." Journal of Mathematical Physics 39.2 (1998): 1236-1248.


Last updated on 2018-07-08 at 00:09